MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Patient Problem/Medical Problem (2688)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
While performing an initial pvi, the patient was noted to have increasing pericardial effusion using intracardiac echocardiogram (ice).The procedure was stopped after ablating the lspv and approximately 75% of the lipv.During initial attempt to access the left superior pulmonary vein (lspv) the catheter appeared to be in the left atrial appendage (laa) instead of the lspv.The catheter balloon was inflated and the catheter was confirmed to be in the laa.The catheter balloon was deflated, the catheter was repositioned, and the lspv was ablated.The catheter was moved to the left inferior pulmonary vein (lipv) when it was noted the effusion continued to increase.The physician stopped the ablation procedure and pericardiocentesis was successfully performed.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key8671945
Report Number1225698-2019-00014
Device Sequence Number16203983
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number10779-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE PRECISION SYSTEM; HD GRID DIAGNOSTIC CATHETER
Outcome Attributed to Adverse Event Other;
Patient Age75 YR